RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2014, Volume 10, Number 3, Pages 329–343 (Mi nd447)  

Bifurcations and chaos in the problem of the motion of two point vortices in an acoustic wave

Evgeny V. Vetchanina, Alexey O. Kazakovb

a Udmurt State University, Universitetskaya 1, Izhevsk, 426034 Russia
b Lobachevsky State University of Nizhny Novgorod, 23 Prospekt Gagarina, Nizhny Novgorod, 603950, Russia

Abstract: This paper is concerned with the dynamics of two point vortices of the same intensity which are affected by an acoustic wave. Typical bifurcations of fixed points have been identified by constructing charts of dynamical regimes, and bifurcation diagrams have been plotted.

Keywords: point vortices, nonintegrability, bifurcations, chart of dynamical regimes.

Full text: PDF file (5750 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 532.5.031
MSC: 76B47
Received: 10.09.2014
Revised: 25.09.2014

Citation: Evgeny V. Vetchanin, Alexey O. Kazakov, “Bifurcations and chaos in the problem of the motion of two point vortices in an acoustic wave”, Nelin. Dinam., 10:3 (2014), 329–343

Citation in format AMSBIB
\Bibitem{VetKaz14}
\by Evgeny~V.~Vetchanin, Alexey~O.~Kazakov
\paper Bifurcations and chaos in the problem of the motion of two point vortices in an acoustic wave
\jour Nelin. Dinam.
\yr 2014
\vol 10
\issue 3
\pages 329--343
\mathnet{http://mi.mathnet.ru/nd447}


Linking options:
  • http://mi.mathnet.ru/eng/nd447
  • http://mi.mathnet.ru/eng/nd/v10/i3/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:99
    Full text:44
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019